About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 290459, 6 pages
http://dx.doi.org/10.1155/2014/290459
Research Article

The Deng Algorithm in Higher Dimensions

Astrophysics and Cosmology Research Unit, School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

Received 10 November 2013; Accepted 6 December 2013; Published 9 January 2014

Academic Editor: B. G. Konopelchenko

Copyright © 2014 Y. Nyonyi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. Nyonyi, S. D. Maharaj, and K. S. Govinder, “The Deng Algorithm in Higher Dimensions,” Advances in Mathematical Physics, vol. 2014, Article ID 290459, 6 pages, 2014. doi:10.1155/2014/290459